# SDR HALA0800818

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 85,446 hours, 16,322 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UPON PWR TRNSFR FROM EXT TO APU THE APU FIRE DET 1 EICAS ADVISORY MSG ILLUMINATED IN BOTTOM SCREEN.  CYCLED A/C POWER PERFORMED APU FIRE TEST MSG CLEARED AND TESTED NORMAL.  OK FOR SERVICE.
